MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FEM RT SZ 4 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CR FEM RT SZ 4 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-00-204
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Osteolysis (2377)
Date of Event 12/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a primary right attune tka to treat severe advanced osteoarthritis.The patella was resurfaced and depuy cement x 2 was utilized.The procedure was completed without complications.Patient received a right knee revision to treat progressive pain secondary to aseptic loosening.Upon entering the joint, the surgeon identified femoral adhesions.There was significant femoral osteolysis surrounding the femoral component.The femoral component was loosened at the cement to bone interface and revised.The tibial tray was loosened and debonded at the cement to implant interface and revised.There were adhesions on the patella button and the patellar button was revised.There was no reported product problem with the revised tibial insert.The patient was revised with a competitor knee revision construct.The procedure was completed without complications.Doi: (b)(6) 2015, dor: (b)(6) 2018, right knee.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CR FEM RT SZ 4 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11615282
Report Number1818910-2021-07037
Device Sequence Number16907247
Product Code JWH
UDI-Device Identifier10603295041191
UDI-Public10603295041191
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number1504-00-204
Device Catalogue Number150400204
Device Lot Number555804
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer05/07/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM RT SZ 4 CEM.; ATTUNE CR RP INSRT SZ 4 5MM.; ATTUNE MEDIAL DOME PAT 35MM.; ATTUNE RP TIB BASE SZ 3 CEM.; DEPUY1 GENTAMICIN CEMENT 40G.; DEPUY1 GENTAMICIN CEMENT 40G.; ATTUNE CR FEM RT SZ 4 CEM; ATTUNE CR RP INSRT SZ 4 5MM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE RP TIB BASE SZ 3 CEM; DEPUY1 GENTAMICIN CEMENT 40G; DEPUY1 GENTAMICIN CEMENT 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR